# SDR SWAA2021080493004

- Difficulty date: July 8, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 400 AFT FACE STRINGER 26L FWD CARGO COMPARTMENT ; 2021-319856 / [01] REPLACED ANGLE - SUPPORT LOCATED BS 400 AFT FACE STRINGER 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 143A7505 REV.B PN USED 143A7502U155 PO 2020 212944; [02] CERTIFIED RII WORK PERFORMED.
